# SDR UIEA2019050104097

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,280 hours, 18,467 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MSG, APU DIDN'T START AFTER 3 ATTEMPTS.( SERVICED THE APU WITH 1 QT. OPS CHECK GOOD IAW AMM 49-00-00. )
